# SDR 2002UALA01825

- Difficulty date: December 6, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 42,965 hours, 23,282 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 188 LT SIDE, WL207 FUSELAGE FRAME IS CRACKED IN 2 AREAS.   MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
